# SDR R61A201905080508

- Difficulty date: May 8, 2019
- Submitted: May 18, 2019
- Operation: Air carrier
- Aircraft: N444YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000453
- Aircraft time: 11,262 hours, 7,595 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Fuselage
- Part time: 11,262 hours, 7,595 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK*** MAINTENANCE FOUND LEVEL 2 CORROSION @ CENTER FUSELAGE III UNDER FLOOR PANEL SHEAR CLIP FR 88 BETWEEN STR 27R AND 28R. SHEAR CLIP REPLACED IAW SRM 51-41-02 AND 51-43-03. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
